# SDR ASAA2020102933462

- Difficulty date: October 29, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 32,582 hours, 9,395 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Servo
- Part number: 457311382
- Part serial: EM162545
- Condition: Leaking
- Location: Nr 2 Fuel Heat
- Part time: 32,581 hours, 9,394 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL HEAT MODULE ABOVE HMU HAS FUEL LEAK FROM HOUSING CAP.  GROUNDED-YES.  REMOVED LEAKY SERVO FUEL HEATER, REF B737-800 AMM TASK 73-11-07-000-801-F00.  REPLACED NR 2 ENGINE FUEL HEATER SERVO, REF AMM TASK 73-11-07-400-801-F00.  STOWED NR 2 ENGINE FIRE HANDLE.  PERFORMED IDLE POWER LEAK CHECK, REF AMM 71-00-00-700-801-F00 AND NO LEAKS NOTED.
